Irreducible fourth-rank Cartesian tensors

Andrews, D. L. and Ghoul, W. A. (1982) Irreducible fourth-rank Cartesian tensors. Physical Review A, 25 (5). pp. 2647-2657. ISSN 0556-2791

[img]
Preview
PDF (020) - Published Version
Download (1MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Related URLs:
Depositing User: Pure Connector
Date Deposited: 18 Jan 2016 16:02
Last Modified: 18 Sep 2020 00:05
URI: https://ueaeprints.uea.ac.uk/id/eprint/56445
DOI: 10.1103/PhysRevA.25.2647

Actions (login required)

View Item View Item